# SDR USAA970025

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11303
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 15,724 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 18 INCH BY 24 INCH AREA OF DISBONDED AND HEAT DAMAGED SKIN AT LT STUBWING FUSELAGE SKIN BETWEEN FRAMES 24011 AND 24611 AND BETWEEN STRINGER 21A AND UPPER CONTACT ANGLE.  CUT OUT DAMAGED AREA OF SKIN AND INSTALLED AN EXTERNAL DOUBLER PER EA NR 29374A.  (M)
